# SDR ASAA0340360

- Difficulty date: December 13, 2003
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 315A1225506
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C-CHECK, FOUND NR 2 ENGINE THRUST REVERSER OUTBOARD HALF INNER CHORD GOUGED AT 6 AND 12 O'CLOCK POSITION.  REPAIR IAW SRM.  (M)
